Liver Distress Symptoms
- 09-01-2013, 01:24 PM
- 09-01-2013, 02:06 PM
Well, you won't generally feel any pain unless...you are already Fukked.
Watch for nausea, vomiting, diarrhea,loss of appetite.
An get labs for crying out loud!!
Seriously, i don't know how much for a Hepatic Function Panel, but it is worth it for peace of mind.
Yellowing skin/eyes and itching of the skin are very late signs an extremely urgent, get your self to the ER immediately if you have any of those!
09-02-2013, 03:02 AM
Dark brown urine, yellowing if the skin especially around the eyes and itching oI the skin are the most prominent sides of major liver stress.
09-02-2013, 03:12 AM
09-02-2013, 10:14 AM
09-02-2013, 12:00 PM
Thanks all. BTW, I'm not currently on PHs nor do I have liver issues, I'm just curious and wanted to get the symptoms out there due to the number of AMers that seem to be overdosing.
09-02-2013, 12:19 PM
09-02-2013, 12:21 PM
09-02-2013, 12:24 PM
09-02-2013, 12:26 PM
09-02-2013, 12:28 PM
09-02-2013, 04:34 PM
T-bone is the official liver distress guru of AM board....next person who questions him on this topic gets banned for life
I've been on 75mg of epi plus tylenol/aspirin (was pretty sick and needed relief)...and my appetite has diminished similar to when I'm on SD, not as bad of course, but much lower than normal. I attribute this to liver stress (I could be wrong, might be from being sick or something else entirely)....that is the one good thing about stressing your liver....the appetite suppressant effects. OK there is no actual "good thing" about liver distress
09-02-2013, 07:06 PM
09-02-2013, 07:09 PM
If your really lucky you may get pruritus ani. Which is an itching anus lol, i could imagine that would be an irritating sign of liver disease.
09-03-2013, 08:02 AM
Also where the **** has tudca gone? Can't find it on nutraplanet. Might have to check Amazon or something
09-03-2013, 09:06 AM
I'm on TRT and just starting using the recommended dose as a daily support since I'm on external androgens.
Very reasonably priced at about 30 per bottle.
09-06-2013, 12:51 PM
How bad does your liver get from taking these substances? I mean are people becoming paranoid? Compare taking Sten-Zine and Trestobol (that is what I will be taking) vs your nightly drinker and then who binges on the weekend, whose liver will be worse after 6 weeks? I have Tudca but back in the day I ran M1T with nothing at 20mg for 3 weeks (yes back when knowledge was limited) and only experienced lethargy...I am more just questioning how toxic are these substances?
09-06-2013, 02:56 PM
09-06-2013, 04:00 PM
PH's and oral steroids are NOT as terrible for the liver as most people in this forum believe. I think the supp companies want everyone to think they are so they can sell TONS of cycle supporting supps. Sure, milk thistle and TUDCA can't hurt, but I don't believe they are as necessary to take so much and so often as everyone so readily agrees on before, during, an after cycle.
AND.. I intend to prove it. I am monitoring a close friend while on SD. He is taking no cycle support, and we are running Hepatic Function Test labs every 10 days.
So far, so good. No change in labs, huge change in physique.
09-06-2013, 04:25 PM
09-06-2013, 04:29 PM
Just an honest question/thought. We worry about liver and most people don't give a thought about kidneys
09-06-2013, 06:50 PM
09-06-2013, 11:54 PM
09-07-2013, 12:30 AM
09-07-2013, 01:11 AM
09-07-2013, 04:49 AM
Good stuff in here fellas. I will always run TUDCA or something like damage control because of the studies backing its effectiveness and it makes me feel better mentally. The fear mongering about liver stress and damage is getting old.
09-10-2013, 01:58 PM
Liver distress has many different signs and symptoms (many of them already mentioned), but most of the time it's difficult to point directly to that unless your liver is already pretty damaged (yellowing of eyes). If I were to run two orals or something especially strong (Ex: SD), I'd personally run TUDCA. Aegis has TUDCA and is still available and recently been reformulated to make an even better, stronger product.
*Antaeus Lab Rep*
09-11-2013, 09:36 AM
09-11-2013, 11:14 AM
09-13-2013, 07:48 AM
Similar Forum Threads
- By YellowJacket in forum SupplementsReplies: 96Last Post: 09-11-2010, 05:15 PM
- By feelingfizzy in forum AnabolicsReplies: 15Last Post: 12-19-2005, 02:21 PM
- By Thracian in forum AnabolicsReplies: 12Last Post: 12-10-2005, 03:00 PM
- By YellowJacket in forum SupplementsReplies: 28Last Post: 12-01-2002, 10:32 PM
- By scotty2 in forum SupplementsReplies: 10Last Post: 11-04-2002, 02:37 PM